U.S. doctors online nowAsk doctors free
MI
A 21-year-old female asked:

I used monistat 1 2 hours ago to treat a yeast infection, i am concerned that if i stand up the cream will fall out. how long should i be horizontal after inserting the cream?

1 doctor answer1 doctor weighed in
Dr. John Berryman
Obstetrics and Gynecology 54 years experience
Yeast infection ?: After medication is inserted, use of a tampon may work well to slow or stop leakage of same. If effective, the medication will generally reach all parts of the vaginal walls in a concentration sufficient to treat effectively.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 29, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.